# SDR SWAA2023112819626

- Difficulty date: November 9, 2023
- Submitted: November 28, 2023
- Operation: Air carrier
- Aircraft: N8704Q
- Make and model: Boeing 737-8
- Aircraft serial: 36988
- Aircraft time: 12,980 hours, 5,976 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON EXTERNAL FUSELAGE SKIN UNDER AFT CARGO DOOR SCUFF PLATES; AT WL 154 - 161; RBL 27 - 30; AT BS 800.5; BS 807; BS 815; BS 820.5; BS 827; BS 835; BS 841; AND BS 844<[01] VERIFIED STEP 1 IN PARTIAL.;[02] NO DAMAGE NOTED AT DISCREPANCY AREA PER SRM 51-10-02-OG-0 AND SOPM 20-30-03;[03] VERIFIED STEP 1 COMPLETE; CORRECTION ACTION ITEM 2 AND MEASUREMENT TABLE CARD COMPLETE.
